# SDR HEEA0011936

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Temp Control
- Part number: 212073927001
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP CONTROL MOTOR RUNNING BUT DRIVE SHAFT NOT TURNING.
